# SDR CAL950749

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 947.5-967
- Part time: 72,995 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND CORROSION ON STRINGER 27L FROM STATION 947.5 TO 967.  A STRINGER SPLICE REPAIR WAS INSTALLED IAW SRM 53-10-3.  (M)
